MAUDE Adverse Event Report: NORIS MEDICAL LTD ZYGOMATIC IMPLANT; ZYGOMATIC DENTAL IMPLANT

NORIS MEDICAL LTD ZYGOMATIC IMPLANT; ZYGOMATIC DENTAL IMPLANT
Model Number NM-F4455
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/31/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The healthcare professional reports that the nm-f4455 lot#0025757 implant was inserted in the patient's mouth in (b)(6) 2024.The implant was removed during placement due to pterygoid soft bone.The device was forwarded to the manufacturer.A longer implant was replaced.No patient-operative or post-operative complications were reported.
 
Additional Manufacturer Narrative
The probability of a manufacturing or design defect that might lead to implant replacement due to a patient's anatomical defect has been nonexistent.If additional information is received that indicates the device may have caused or contributed to the event, an additional report will be submitted.
 
Additional Manufacturer Narrative
Udi related data quality updates only.

Brand Name
ZYGOMATIC IMPLANT
Common Device Name
ZYGOMATIC DENTAL IMPLANT
Manufacturer (Section D)
NORIS MEDICAL LTD
hataasia 8
nesher, 36888 08
IS  3688808
Manufacturer (Section G)
NORIS MEDICAL LTD
hataasia 8
nesher, 36888 08
IS   3688808
Manufacturer Contact
elena leonova
hataasia 8
nesher, 36888-08
IS   3688808
MDR Report Key19474693
Report Number3011390931-2024-00280
Device Sequence Number6913842
Product Code DZE
UDI-Device Identifier07290108812398
UDI-Public07290108812398
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K151909
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 06/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberNM-F4455
Device Catalogue NumberNM-F4455
Device Lot Number0025757
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/06/2024
Supplement Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age82 YR
Patient SexFemale